Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Eczema on buttocks, behind knee, itching, wheezing, rashes. Treatment?

I am 19 years old. I have been having eczema from my buttocks down to the back of my knee for over 15 years now. It is so bad i can t stop itching and everytime i itch, it starts bleeding, when the flakes come off. I have been told by the 1000s of doctors i have consulted that this is because i had wheeze when i was young, and since it has stopped, it has turned to this kind of an ecxema. Every doctor gives me the same set of medication. The rash goes off when applied, but comes back when it is stopped. I need to get rid of this permanently. I am fedup of using medication for more than 10 years now and to see no result.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think u are suffering from psoriasis,.it is only condition where bleeding occurs when flakes are removed.psoriasis presents as silvery white scales all over the body.there is no permanent treatment for psoriasis.regular application of moisteriser and apply dipsalic ointment over the lesions in the morning and salytar ointment in the night.if not subsided use calcipotrial ointment over the lesions can cure it
Answered: Sun, 15 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor